# SDR UVVR2015020300032

- Difficulty date: February 3, 2015
- Submitted: February 3, 2015
- Operation: General aviation
- Filed by: Centurion Investments Inc, repair station UVVR932L
- Aircraft: N429TM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258767
- Aircraft time: 7,308 hours, 4,595 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 259W002372
- Part serial: NONE
- Condition: Chafed
- Location: Rt Wing
- Part time: 7,308 hours, 4,595 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E ASSEMBLY INBD RIB 1A IS CHAFING AGAINST THE FORWARD WING/FUSELAGE FAIRING SUPPORT STRIP.  THE SUPPORT STRIP IS FLUSH RIVETED TO THE OTBD WEB OF THE WING/FUSELAGE FAIRING AND SANDWICHES A SEAL. THE SUPPORT STRIP AND SEAL WERE INSTALLED OVER THE TOP OF MS20470AD UNIVERSAL HEAD RIVETS CREATING A BULGE IN THE SUPPORT STRIP WHICH IS CAUSING THE SUPPORT STRIP TO CONTACT THE L/E RIB.  REPLACEMENT OF THE ABOVE MENTIONED MS 20470 AD RIVETS WITH FLUSH RIVETS WOULD ALLEVIATE THIS PROBLEM.
